Document Type

Article

Publication Date

2011

Keywords

Modulation spaces, Wiener amalgam spaces, Besov spaces, Abstract Wiener spaces, Random Fourier series

Abstract

We study the local-in-time regularity of the Brownian motion with respect to localized variants of modulation spaces Msp,q and Wiener amalgam spaces Wsp,q. We show that the periodic Brownian motion belongs locally in time to Msp,q(T) and Wsp,q(T) for (s−1)q

Publication Title

Advances in Mathematics

Volume

228

Issue

5

First Page

2943

Last Page

2981

DOI

http://dx.doi.org/10.1016/j.aim.2011.07.023

Required Publisher's Statement

Copyright © 2015 Elsevier B.V.

doi:10.1016/j.aim.2011.07.023

Subjects - Topical (LCSH)

Brownian motion processes; Stochastic differential equations; Fourier series

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS